Crossref Citations
This Book has been
cited by the following publications. This list is generated based on data provided by Crossref.
Rennie, R.
1990.
Geometry and topology of chiral anomalies in gauge theories.
Advances in Physics,
Vol. 39,
Issue. 6,
p.
617.
Evans, M.
Gürsey, F.
and
Ogievetsky, V.
1993.
From two-dimensional conformal to four-dimensional self-dual theories: Quaternionic analyticity.
Physical Review D,
Vol. 47,
Issue. 8,
p.
3496.
Esposito, Giampiero
1993.
α- Surfaces for complex space-times with torsion.
Il Nuovo Cimento B,
Vol. 108,
Issue. 2,
p.
123.
Khenkin, G. M.
and
Novikov, R. G.
1993.
Several Complex Variables V.
Vol. 54,
Issue. ,
p.
109.
Mason, L. J.
and
Woodhouse, N. M. J.
1993.
Applications of Analytic and Geometric Methods to Nonlinear Differential Equations.
p.
17.
Grabowski, Marek P.
and
Tze, Chia-Hsiung
1993.
Symmetries in Science VI.
p.
287.
Mcintosh, I.
1993.
Applications of Analytic and Geometric Methods to Nonlinear Differential Equations.
p.
27.
Strachan, I. A. B.
1993.
Applications of Analytic and Geometric Methods to Nonlinear Differential Equations.
p.
65.
Grant, James D. E.
1993.
On self-dual gravity.
Physical Review D,
Vol. 48,
Issue. 6,
p.
2606.
Machida, Yoshinori
and
Sato, Hajime
1994.
Twistor spaces for real four-dimensional Lorentzian manifolds.
Nagoya Mathematical Journal,
Vol. 134,
Issue. ,
p.
107.
Chamblin, Andrew
1994.
On the obstructions to non-Cliffordian pin structures.
Communications in Mathematical Physics,
Vol. 164,
Issue. 1,
p.
65.
Devchand, Ch.
and
Ogievetsky, V.
1995.
Quantum Field Theory and String Theory.
Vol. 328,
Issue. ,
p.
87.
Ablowitz, M. J.
Chakravarty, S.
and
Herbst, B. M.
1995.
KdV ’95.
p.
5.
1995.
Vol. 109,
Issue. ,
p.
333.
Merkulov, Sergey
1996.
Geometry of Kodaira moduli spaces.
Proceedings of the American Mathematical Society,
Vol. 124,
Issue. 5,
p.
1499.
Legaré, M.
1996.
Symmetry Reductions of the Lax Pair of the Four-Dimensional Euclidean Self-Dual Yang-Mills Equations.
Journal of Nonlinear Mathematical Physics,
Vol. 3,
Issue. 3-4,
p.
266.
Kamada, Hiroyuki
and
Machida, Yoshinori
1997.
Self-duality of metrics of type $(2,2)$ on four-dimensional manifolds.
Tohoku Mathematical Journal,
Vol. 49,
Issue. 2,
Legaré, M.
1997.
Lie Superalgebra Valued Self-Dual Yang-Mills Fields and Symmetry Reduction.
Journal of Nonlinear Mathematical Physics,
Vol. 4,
Issue. 3-4,
p.
383.
Chamblin, Andrew
and
Gibbons, G. W.
1997.
Nucleating black holes via nonorientable instantons.
Physical Review D,
Vol. 55,
Issue. 4,
p.
2177.
Aguilar, M. A.
and
Socolovsky, M.
1997.
Naturalness of the space of states in quantum mechanics.
International Journal of Theoretical Physics,
Vol. 36,
Issue. 4,
p.
883.